# SDR AALA201709049005

- Difficulty date: August 22, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757059100000
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JOB CARD 26T50057066, MAINTENANCE FOUND THE LEFT WING FLAP TRUNNION OUT OF ALLOWABLE LIMITS.  REPLACED FLAP TRUNNION IAW 26T50057066.
